Title of article
the full averaging of fuzzy differential inclusions
Author/Authors
skripnik, natalia odesa i. i. mechnikov national university (odessa national university), odessa, ukraine
From page
257
To page
271
Abstract
in this paper the substantiation of the method of full averaging for fuzzy differential inclusions is considered. these results generalize the results of [17, 20] for differential inclusions with hukuhara derivative and of [18] for fuzzy differential equations.
Keywords
fuzzy differential inclusions , averaging
Journal title
IJO: Iranian Journal of Optimization
Journal title
IJO: Iranian Journal of Optimization
Record number
2595960
Link To Document